Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 13, 2011Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 13, 2011, 2:49 PM EDT for Sumter County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2011, 2:49 PM EDT (18:49 UTC)
Expired
Jul 13, 2011, 3:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Sumter County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2823 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WWUS82 KFFC 131849
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 13 2011

GAZ104-131915-
249 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER
COUNTY UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADDOX...MOVING SOUTHWEST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER COUNTY...INCLUDING AREAS AROUND
MADDOX...AMERICUS...SUMTER...CROXTON CROSSROADS AND PLAINS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3190 8439 3204 8444 3213 8423 3198 8412
      3191 8423 3191 8432 3191 8433 3188 8433
      3187 8435
TIME...MOT...LOC 1849Z 059DEG 3KT 3201 8427

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 1:11 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 13, 1:11 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT WED JUL 13 2011

.PREV DISCUSSION... /ISSUED 1158 AM EDT WED JUL 13 2011/

UPDATE...
NOT MUCH TO ADD TO GOING FCST. A LITTLE LESS PRECIP THAN EXPECTED
THIS MORNING BUT AGAIN EXPECT ISOLD TO SCT CONVECTION TO DEVELOP
AFTER 2 PM. LOW LEVEL MOISTURE STILL UNCOMFORATBLY HIGH AND HEAT
INDICES ALREADY CLIMBING TO ADVISORY LEVEL. ADVISORY LOOKS GOOD.
SHOULD NOT NEED HEAT WARNING BASED ON LATEST ASOS READINGS.

ON A RELATED NOTE...MANY EXPERIENCED FORECASTERS IN THIS AREA KNOW
THIS...BUT WANT TO REITERATE THAT SEVERAL AWOS STATIONS IN MIDDLE
GEORGIA HAVE ERRONEOUSLY HIGH DEWPOINT READINGS. SOME OF THIS IS
DUE TO THE USE OF LESS EXPENSIVE SENSORS BUT ARE ALSO DUE TO LESS
FREQUENT MAINTENANCE. BOTTOM LINE...PLEASE USE CAUTION WHEN
EVALUATING HEAT INDEX READINGS FROM SOME OF THESE AWOS STATIONS IN
MIDDLE GEORGIA. ASOS AND EVEN RAWS STATIONS GENERALLY HAVE MORE
ACCURATE DEWPOINT READINGS. A LIST OF AWOS AND ASOS STATIONS IS
AVAILABLE ONLINE AT THE FAA.

SNELSON

PREV DISCUSSION... /ISSUED 723 AM EDT WED JUL 13 2011/

SHORT TERM /TODAY THROUGH FRIDAY/...
MODELS CONTINUE TO SHOW THE UPPER RIDGE WEAKENING OVER OUR AREA DURING
THE PERIOD AS THE UPPER TROF DEEPENS ALONG THE NEW ENGLAND COAST.
MEANWHILE...THE BACK DOOR FRONT PROGGED TO PUSH INTO THE STATE
TODAY...THEN MEANDER ACROSS THE AREA INTO FRIDAY...SHOULD INCREASE
OUR CHANCES FOR PRECIP. STILL LOOKING FOR BEST CHANCES FOR PRECIP
OVER THE NORTH TODAY/TONIGHT...THEN POPS FAIRLY UNIFORM THE REST
OF THE PERIOD WITH THE FRONT DRIFTING ACROSS THE AREA. HOT
TEMPERATURES WILL CONTINUE TO BE OF SOME CONCERN TODAY. EXPECT TO
SEE READINGS WELL INTO THE 90S WITH HEAT INDICES REACHING 105 OR
BETTER...ESPECIALLY ACROSS EAST CENTRAL GEORGIA. WILL LEAVE HEAT
ADVISORY IN PLACE...THOUGH SOME AREAS ACROSS NORTH GEORGIA MAY NOT
MEET CRITERIA...NOT CONFIDENT ENOUGH TO DROP AT THIS TIME. COOLER
THURSDAY AND FRIDAY WITH HIGHS BACK TO MORE NORMAL LEVELS.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WET PATTERN CONTINUES FOR MUCH OF THE PERIOD. EXTENDED PROGS
SHOWING THE REMNANTS OF THE FRONTAL BOUNDARY MEANDERING SOMEWHERE
ACROSS SOUTH GEORGIA OVER THE WEEKEND INTO EARLY NEXT WEEK...WITH
A FEW WAVES DEVELOPING AND MOVING ALONG IT. WILL KEEP POPS
GENERALLY IN THE CHANCE CATEGORY FOR NOW WITH SEVERAL MODEL RUNS
YET TO GO. COOLER TEMPS DURING THE PERIOD WITH READINGS NEAR
NORMAL.

CLIMATE...

RECORDS FOR 07-13

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1980     73 1999     77 1980     58 1918
                1925
   KATL     105 1980     74 1999     79 1980     59 1898
                                        1879
   KCSG     103 1980     77 1999     78 1991     62 1963
   KMCN     108 1980     68 1898     79 1980     61 1898

RECORDS FOR 07-14

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1966     74 1940     79 1980     61 1967
                1954
                1932
   KATL      98 1954     75 1967     81 1980     59 1976
                1938        1940                    1967
                                                    1897
   KCSG     102 1977     82 1999     79 1981     64 1953
                1966        1967
                            1964

&&

.AVIATION...
18Z UPDATE...
TIMING OF ANY THUNDERSTORMS HIGHLY UNCERTAIN FOR THE TAFS.
OTHERWISE GENERALLY VFR CONDITIONS EXPECTED WITH SOME MVFR VSBYS
DUE TO HAZE AND FOG LATE TONIGHT. SURFACE WINDS GENERALLY WNW 5-10 KTS
THIS AFTERNOON THEN LIGHT/VARIABLE TONIGHT. BDL

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VSBYS AND WINDS THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE FOR CEILINGS.
LOW CONFIDENCE FOR THUNDERSTORMS IMPACTING ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  75  93  72 /  30  30  50  40
ATLANTA         95  77  93  74 /  30  30  40  30
BLAIRSVILLE     90  71  85  71 /  40  30  50  40
CARTERSVILLE    94  72  93  73 /  40  30  40  30
COLUMBUS        97  76  95  77 /  30  30  40  30
GAINESVILLE     95  75  91  73 /  40  30  50  40
MACON           97  76  94  75 /  30  30  40  30
ROME            94  72  93  73 /  40  30  40  30
PEACHTREE CITY  96  74  92  74 /  30  30  40  30
VIDALIA         96  78  95  76 /  30  30  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

33
Hazardous weather outlook, Jul 13, 10:15 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT WED JUL 13 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1015 AM EDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TODAY. ISOLATED SEVERE THUNDERSTORMS POSSIBLE AND
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A SURFACE TROUGH
WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN
PLACE ACROSS THE REGION.

.PRIMARY HAZARDS...
DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A
LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH
ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING.
HEAVY RAIN WILL ALSO BE POSSIBLE.

.DISCUSSION...
A HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY...
WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S
ALMOST EVERYWHERE...WITH A FEW LOCATIONS POSSIBLY OVER 100. HEAT
INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS.
MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS
THIS AFTERNOON WITH CAPES OF 1500 TO 3000. THIS ALONG WITH THE
SURFACE TROUGH IN PLACE WILL ALLOW SCATTERED THUNDERSTORMS TO
DEVELOP WITH ISOLATED SEVERE STORMS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER.

BDL

In the hours before

Special weather statement, Jul 13, 2:14 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT WED JUL 13 2011

GAZ002>005-131900-
214 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
WALKER...MURRAY AND CATOOSA COUNTIES UNTIL 300 PM EDT...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 14 MILES NORTHWEST OF TENNGA TO LOOKOUT
MOUNTAIN...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES THROUGH 300
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOOKOUT
MOUNTAIN...LAKEVIEW...GRAYSVILLE...INDIAN SPRINGS...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...SALEM...BOYNTON...
CISCO...GREGORY...TENNGA...TUNNEL HILL...BEAVERDALE AND VARNELL.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3485 8493 3480 8530 3490 8542 3499 8536
      3499 8462
TIME...MOT...LOC 1814Z 314DEG 10KT 3516 8483 3502 8515
          3498 8541
Special weather statement, Jul 13, 2:32 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT WED JUL 13 2011

GAZ013-014-021-131900-
232 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...
CHEROKEE AND DAWSON COUNTIES UNTIL 300 PM EDT...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TAMARACK...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE AND DAWSON COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FAUSETT LAKE...
SEQUOYAH LAKE...LAKE TAMARACK...JASPER...MARBLEHILL...BALL GROUND...
REAVIS MOUNTAIN...HOLLIS LATHEM RESERVOIR...NELSON AND TATE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3457 8426 3433 8418 3433 8426 3431 8426
      3428 8445 3456 8449 3456 8447 3455 8446
      3455 8444 3456 8443 3455 8442 3455 8437
      3458 8433
TIME...MOT...LOC 1832Z 349DEG 10KT 3449 8436
Special weather statement, Jul 13, 2:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT WED JUL 13 2011

GAZ036-037-131900-
236 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN OCONEE AND CLARKE
COUNTIES UNTIL 300 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEECHWOOD HILLS...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OCONEE AND CLARKE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BEECHWOOD HILLS...OCONEE HEIGHTS...
ATHENS...BOGART...WHITEHALL...STATE BOTANICAL GARDEN OF GEORGIA...
EASTVILLE...ROSE HILL...BARNETT SHOALS...FARMINGTON...NORTH HIGH
SHOALS...BISHOP AND WATKINSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3401 8333 3384 8329 3381 8330 3378 8328
      3377 8329 3375 8345 3381 8349 3383 8354
      3397 8355 3399 8350
TIME...MOT...LOC 1837Z 352DEG 5KT 3390 8342
Special weather statement, Jul 13, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 13 2011

GAZ104-131915-
249 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER
COUNTY UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADDOX...MOVING SOUTHWEST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER COUNTY...INCLUDING AREAS AROUND
MADDOX...AMERICUS...SUMTER...CROXTON CROSSROADS AND PLAINS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3190 8439 3204 8444 3213 8423 3198 8412
      3191 8423 3191 8432 3191 8433 3188 8433
      3187 8435
TIME...MOT...LOC 1849Z 059DEG 3KT 3201 8427

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:14 PM EDTSpecial Weather StatementFFCCatoosa46 min
Jul 13, 2:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jul 13, 2:36 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Jul 13, 2:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 13, 2:56 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield49 min
Jul 13, 3:01 PM EDTSpecial Weather StatementFFCDawson29 min
Jul 13, 3:05 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 13, 3:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jul 13, 3:23 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 13, 3:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jul 13, 3:35 PM EDTSevere Thunderstorm WarningFFCMuscogee17 min
Jul 13, 3:44 PM EDTSpecial Weather StatementFFCSumter31 min
Jul 13, 3:45 PM EDTSpecial Weather StatementFFCOglethorpe30 min
Jul 13, 4:43 PM EDTSpecial Weather StatementFFCWilkes47 min
Jul 13, 4:47 PM EDTSpecial Weather StatementFFCFloyd43 min
Jul 13, 5:24 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 13, 5:42 PM EDTSpecial Weather StatementFFCLamar48 min
Jul 13, 5:43 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam47 min
Jul 13, 6:03 PM EDTSpecial Weather StatementFFCClayton27 min
Jul 13, 6:09 PM EDTSpecial Weather StatementFFCTalbot51 min
Jul 13, 6:13 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor47 min
Jul 13, 6:22 PM EDTSpecial Weather StatementFFCNewton23 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningFFCNewton36 min
Jul 13, 6:29 PM EDTSevere Thunderstorm WarningFFCButts, Henry46 min
Jul 13, 6:32 PM EDTSpecial Weather StatementFFCHancock43 min
Jul 13, 6:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 13, 6:52 PM EDTSpecial Weather StatementFFCLaurens23 min
Jul 13, 7:17 PM EDTSpecial Weather StatementFFCMeriwether43 min
Jul 13, 7:19 PM EDTSpecial Weather StatementFFCDodge26 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.